| Model Number |
4457 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/20/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this pacemaker was explanted and the lead was surgically abandoned due to unknown product performance issue.Both products were sucesfully replaced.No additional adverse patient effects were reported.